Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Trying to conceive, missed periods. On duphaston, metformin. Insulin test done. Treatment?

I am 30 years of age and want to have a baby. but this month I missed my periods, so I took a hpt and it was negative. My last period was on 5th of june. Went to my doc and she put me on Duphaston for 5 days. It s already been 4 days since I stopped taking the tablet. And now I am getting discharge wit blood and but no periods. Pleas tell me is this normal and wait for my periods, or should I go see my doc immediatly. Also I did an insulin test and my doc put me on metformine for 1month. Please help as I really want to have a baby.
Asked On : Tue, 31 Jul 2012
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
Thanks for choosing HCM,
your age is 30 so you really need to rush for a baby

after taking dupahaston if you are getting discharge with blood ,then it is withdrawl bleeding (this is considered as periods)
as it is with help of pill,small amount for less days occurs

yes metformin can be used

if you are obese and having polycystic ovaries also metformin helps you get pregnant by decreasing insulin resistance and causing weight loss due to which your disturbed hormone levels get balanced and you can ovulate so that you may get pregnant

if you have doubt regarding your periods you may wait for some more days and later visit your doctor

get your haemoglobin checked,because if you are anaemic also you cant get normal periods as well as get pregnant

dont worry
good luck
hope i answered your queries
feel free to contact me for further queries
thank you
Answered: Tue, 31 Jul 2012
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
According to your history it appears that reason of irregular periods could be polycystic ovarian disease. Duphaston is progesterone which is given to cause withdrawal bleed ( helps in periods to come). Usually periods start 5-7 days after stopping the tablet. In your case its only 4 days so you can wait for 3 more days. If you don't get periods even after 3 days then you should consult your doctor. You may need an ultrasound to reach at diagnosis.

Take care.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor